# SDR DALA2023011200237

- Difficulty date: January 8, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 17,294 hours, 8,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK +Y765 LOCATED BETWEEN FR64 TO FR66 AT AFT GALLEY AREA (SSI 534147). REPLACED SEAT TRACK Y765 LOCATED BETWEEN FR64 TO FR66 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11 AND DWG D53472035, ISSUE E, RELEASE DATE:12-MAR-96 DWG D53472000, ISSUE AF, RELEASE DA- TE:06-JAN-03. MEASURES OF CORROSION AREA WERE POINT 1 L=1.039 INCH, W=0.287 INCH. POINT 2 FR66 ARE L=0.726 INCH, W=0.320 INCH POINT 3 LEVEL FR64 TO FR65 ARE L=1.334 INCH, W=0.393 INCH, TOOL USED CALIPER P/N:500-197-30, S/N:A21147756, DUE DATE:07-NOV-23. RII INSPECTION COMPLETE 0146197 (AE233QC) JOB COMPLETE. (LP# 2573194)
